# SDR UPS01236613

- Difficulty date: July 31, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CABIN LEFT AFT LAV, BS 1180 OUTBOARD FLOOR WEB CRACK.     REMOVED AND REPLACED FLOOR WEB (DITCHING PANEL) AT BS 1180 LBL 55 REF B727 SRM 51-10-01 AND 51-30-02 MATERIAL USED 2024 T3/.020" ALUMINUM.
